ON WELL POSEDNESS OF ABSTRACT NONLINEAR FUNCTIONAL SECOND ORDER INTEGRO-DIFFERENTIAL EQUATION WITH NONLOCAL CONDITION

Full Article - PDF

Published: 2015-12-04

Page: 69-77


RUPALI S. JAIN *

School of Mathematical Sciences, Swami Ramanand Teerth Marathwada University, Nanded-431 606, Maharashtra, India.

*Author to whom correspondence should be addressed.


Abstract

The present paper deals with well-posedness of initial value problem for second order nonlinear functional integro-differential equations with nonlocal condition in Banach spaces. We use modified version of Banach contraction theorem and Pachpatte's inequality to establish our results.

Keywords: Well-posedness, functional, integro-dierential equation, fixed point, nonlocal, pachpatte's inequality


How to Cite

JAIN, R. S. (2015). ON WELL POSEDNESS OF ABSTRACT NONLINEAR FUNCTIONAL SECOND ORDER INTEGRO-DIFFERENTIAL EQUATION WITH NONLOCAL CONDITION. Asian Journal of Mathematics and Computer Research, 10(1), 69–77. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/247

Downloads

Download data is not yet available.